# SDR COMA0260573

- Difficulty date: October 6, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 10,702 hours, 10,965 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Seal
- Part number: 5018T48P03
- Condition: Leaking
- Location: L/H Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE WARNING.REPLACED THE INTEGRATED DRIVE GENERATOR
